Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can these black spot and pimples on my face be removed ?

hi i am 28 years old i have black spot and pimples in my face .. please help me how can i remove this black spot from my face..
Tue, 10 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,  
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi!,
Welcome To HealthcareMagic forum,

Treatment of acne depends upon the stage or grade of acne one has.There are four grades is acne ,from blackheads to nodular variety .Also treatment depends upon the cause of acne . Cause of acne may be just a wrong selection of soap or a moisturizer to hormonal disturbances in body (esp in females).
You have not mentioned your gender ,kindly do so because treatment depends upon that too.
Treatment starts form the use of a anti acne face cleanser .It can be a anti acne soap or a face wash .Next would be use of a good anti acne cream for day time and night time use. Along with this one should be given a course of antibiotic tablet .This I would say is the basic or the first level treatment.
If patient does not respond to this or one has very sever acne then comes use of oral retinoids.Retinoids are wonder drug for acne , but one needs to undergo various blood investigations before taking this .Also there are certain precautions which one needs to follow before use of this medicine.Your dermatologist would be the best judge for this .You should first get your pimples treated and then go for spots.
For the spots left by pimples the best would be chemical peels (glycolic or salycilic acid) .Then there are creams like tretinoin cream which can be used in night over the spots .In day time you should use a good sunscreen so that sun rays don't harm you or darken the spots.

Along with this one has to drink plenty of water and take good 7 hr sleep in night. Avoid all cosmetic creams or moisturizers on face. Healthy life style with above treatment is a must to keep your face clean and acne free.
So,i would advise you to consult a skin specialist(dermatologist) who can prescribe you medicines accordingly.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. Hi. Doctor I have a problem in face when the pimple comes on my face nd after 3 or 4 days the pimple will finished but the pimple marks still have it doesn t finished for long time so plz can u tell me about some good cream to remove dark spot cream

doctor1 MD

HELLO DOCTOR, I AM 21 MALE .i have been getting pimples for 5 years.My main concern is,i am getting pimples all over my face .But some pimples remain in big size on my face and it remains as black spot on face and the are many black heads on my nose.Because of this my face became dark/black .I am tired of using different types of gels.Please tell me how can i get rid of these ?

doctor1 MD

hi have lots off pimple in face, after that i visited one skin specialist and given some medicine but after used it seems there are many holes, black spot and black hates came to my face. i am facing this probs since last 8 years but still not yet get . please let me know what to do

Recent questions on  Acneiform eruptions

doctor1 MD

I have a rash on my breasts. I m worried it might be scabies but I m not sure because I ve never had scabies before. It kinda looks like pimples and then other parts look like little blackheads. I tried doing extractions on the little spots that look like blackheads but I m worries that s what cause the cut/ pimple spots. I can t get into my doctor for a week should I go to the emergency room to get treated quicker?

doctor1 MD

Hi . I need your help badly. Ive never had an acne and never had alergies to foods for the last 26 yrs. Ive been using dermovate as spot treatments for pimples for 1 yr.but i stopped as ive found out its really potent and can cause acne. Been pimple free for 6 months until i noticed small red bumps growing on my face. Started using dermovate again as spot treatment. And things got worse. Red bumps were out of control. There are nights when i dont have them but wake up having too many. I went to a dr. She said its small pimples.and gave me pimple gel and toner. It was really really bad. It got too red.and it didnt lessen the bumps. I went to another dr. She said its allergies.but to what?? I nevrer had allergies on food or anything before. She gave me momate cream. It did wonders.as bumps dried up. But it keeps on resurfacing again making me more vulnerable to momate as i keep on using it everytime i get those small red bumps. Ive been using it for 5 months now.just days ago i finally decided to discontinue it as i dont want to be dependent on it because its a steroid. Face is still red now with tiny red bumps all over.when u squeeze it theres no pus its just like a clear liquid coming out of it plus they are really all over my face. Pls help i dont know what tbey really are.i tried eating healthy foods veggies and fruits but nothing has changed.Im really depressed having these bumps and there are days that i cry because of it. Pls help.

doctor1 MD

I am 22 yrs old, I took i-pill three times in last 3 months , while I was not sure even if I required it or not..
but since I was afraid of getting into trouble , I had to..
but now I am having irregular periods, my face is filled with acne, and I have gained about 10kgs in last 4-5 months (after taking the pills)..can you please explain the reasons, and what should I do now?

doctor1 MD

Hello,I am a 26 year old woman who has recently found out I am about 4-5 weeks pregnant. I want a child in the future, however at this time in my life I cannot properly care for a child and have decided to seek an abortion. I have a few health concerns I would like to answer before the procedure, thank you. I have a strong fear of infertility after the abortion for three reasons:     1. I was prescribed Spironolactone when I was 16-21 years old which made me have extremely heavy periods for 7-9 days at a time every two weeks. Essentially I was having a heavy flow period every two weeks for five years. The reason I did not stop taking the medication sooner was because it completely cleared up my terrible skin acne. My ex-Kansas-doctor said that the constant bleeding was simply a common side effect. I could either have clear skin and constant periods or bad cystic acne, take it or leave it. But since that time I have always harbored a secret fear that those five years of excessive periods combined with the fact that women only have a certain number of eggs might make me infertile later in life. (I should also mention that I have been having heavy periods since I was 10 years old consistently, every week until now.) 2. When I moved to New York City I saw my first gynecologist and at their insistence began taking Ortho-Tri-Cyclen Lo at the age of 22 because of the cysts they spotted very clearly on my ovaries. They checked the cysts often and I was upgraded to different birth controls, until what I am currently on which is the older brand name Orto-Tri-Cylen. I have no cysts now, however at my last ultrasound they could still see where they had been. (I feel I should also mention that my sister suffers from more painful ovarian cysts, as has my mother, grandmother, and other female relatives. However I did not know this information until recently.) 3. Due to acne related reasons I resumed taking Spironolactone again at the age of 25, however this time in combination with Ortho-Tri-Cyclen with which I have had no excessive periods or complications. I was surprised to learn that these medications are commonly taken together, this information withheld from me because my Kansas dermatologist does not believe women should be allowed to take birth control. Any advice would be much appreciated, even if it is just a referral to a specific clinic, phone number, or website. Thank you very much for you time, I truly appreciate any information you may have to offer. Sincerely, Rose

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.